# SDR CA100723003

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 1,889 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 903610373
- Condition: Failed
- Location: Mlg
- Part time: 2,182 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS WERE PERFORMING TOUCH AND GO APPROACHES WHEN ON THE 6TH TAKE-OFF, THE LANDING GEAR FAILED TO RETRACT UPON SELECTING GEAR HANDLE UP. PILOTS ALERTED THE TOWER AND THE BELLS SOUNDED AT APPROX 14:45 LOCAL. THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  TOWER NOTIFIED THAT THE ACFT WAS SECURED AT 14:58 HRS LOCAL.  MX JACKED THE ACFT AND PERFORMED SEVERAL LANDING GEAR CYCLES AND NOTED THAT WHEN GEAR WAS SELECTED DOWN, THE HYD PUMP CONTINUED TO RUN UNTIL THE CIRCUIT BREAKER POPPED.  MX ISOLATED THE FAULT TO THE LT MLG DOWNLOCK SWITCH.  THE SWITCH WAS REPLACED, AND SEVERAL GEAR SWINGS CARRIED OUT WITHOUT FURTHER INCIDENT AND THE ACFT WAS RETURNED TO SERVICE.
